MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK PERFORMA TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK PERFORMA TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 07299702001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation is a lay user/patient.The meter and test strips were requested for investigation.The product has not been received at this time.A routine retention testing process has been implemented for all strip lots currently valid in the market.All retention data is reviewed on a monthly basis and appropriate actions are taken as needed.
 
Event or Problem Description
There was a complaint of discrepant glucose results for one patient tested with accu-chek performa meter with an unknown serial number.The result from the meter was 200 mg/dl.The result from the meter was 110 mg/dl.The timing between tests was within ten minutes.
 
Additional Manufacturer Narrative
Field h3 updated.Since no product was returned, the cause of the event could not be determined.

Brand Name
ACCU-CHEK PERFORMA TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key12474422
Report Number1823260-2021-02692
Device Sequence Number11665941
Product Code LFR
UDI-Device Identifier00365702602106
UDI-Public00365702602106
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043474
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07299702001
Device Lot Number479457
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1